On the singular limit of solutions to the Cox-Ingersoll-Ross interest rate model with stochastic volatility. (English) Zbl 1196.60109

The authors study term structure models with rapidly oscillating stochastic volatility. For a two factor Cox-Ingersoll-Ross model they compute up to order 2 an asymptotic expansion of the bond price with respect to a singular parameter representing the fast scale for the stochastic volatility.


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
35K05 Heat equation
62P05 Applications of statistics to actuarial sciences and financial mathematics
35C20 Asymptotic expansions of solutions to PDEs
35B25 Singular perturbations in context of PDEs
Full Text: arXiv Link


[1] D. Brigo and F. Mercurio: Interest Rate Models - Theory and Practice. With smile, inflation and credit. Springer-Verlag, Berlin 2006. · Zbl 1109.91023
[2] J. C. Cox, J. E. Ingersoll, and S. A. Ross: A theory of the term structure of interest rates. Econometrica 53 (1985), 385-408. · Zbl 1274.91447
[3] K. C. Chan, G. A. Karolyi, F. A. Longstaff, and A. B. Sanders: An empirical comparison of alternative models of the short-term interest rate. J. Finance 47 (1992), 1209-1227.
[4] J.-P. Fouque, G. Papanicolaou, and K. R. Sircar: Derivatives in Markets with Stochastic Volatility. Cambridge University Press, Cambridge 2000.
[5] K. S. Moon, A. Szepessy, R. Tempone, G. Zouraris, and J. Goodman: Stochastic Differential Equations: Models and Numerics. Royal Institute of Technology, Stockholm. www.math.kth.se/\(^{\sim }\)szepessy/sdepde.pdf · Zbl 0991.65089
[6] J. Hull and A. White: Pricing interest rate derivative securities. Rev. Financial Studies 3 (1990), 573-592. · Zbl 1386.91152
[7] Y. K. Kwok: Mathematical Models of Financial Derivatives. Springer-Verlag, Berlin 1998. · Zbl 1146.91002
[8] B. Stehlíková: Modeling volatility clusters with application to two-factor interest rate models. J. Electr. Engrg. 56 (2005), 12/s, 90-93. · Zbl 1128.91327
[9] O. A. Vašíček: An equilibrium characterization of the term structure. J. Financial Economics 5 (1977), 177-188.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.